# SDR USAA990937

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNG Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH AREA OF CORROSION  LEFT FACE OF BS 1016 PRESSURE BULKHEAD CTR BL 0 STIFFENER.  CORROSION LEVEL 2.  INSTALLED DOUBLER PER SRM 53-80-08 AND EA 65447.  (M)
